Skip Ribbon Commands
Skip to main content
Dr. Faisal Yousafzai
Assistant Professor
Basic Sciences - Humanities Department

MCE
National University of Sciences and Technology (NUST)
National University of Sciences and Technology (NUST) NUST College of Civil Engineering, Risalpur, Pakistan.
Tel : 00923459583336

Specialization
Semigroups and Generalizations, Fuzzy Algebra

Education
PhD, University of Science and Technology of China, China

Professional Qualification


 

PhD Mathematics (2013-2016)

University of Science and Technology of China, Hefei, China

 

MS Mathematics (2009-2011)

COMSATS Institute of Information Technology, Abbottabad, Pakistan

 

MSc Mathematics (2005-2007)

University of Peshawar, Peshawar, Pakistan

 
 

Honors and Awards

 

CAS-TWAS Fellowship for PhD studies

CIIT Merit Scholarship for MS studies

Research Interests

 

  • Congruences and Ideals in non-associative semigroups
  • Characterizations of AG-groupoids, LA-semihypergroups and Ordered AG-groupoids
  • Generalizations of Fuzzy semigroups and Fuzzy ordered semigroups
  • Fuzzy congruences in AG-groupoids
  • Spectral hyper graphs and Chemical graphs

Reviewer of the Journals

 

  • Mathematics Magazine
  • Neural Computing and Applications
  • Journal of Intelligent and Fuzzy Systems
  • Kuwait Journal of Sciences
  • Applied Mathematics and Information Sciences
  • National Academy Science Letters
  • Discussiones Mathematicae, General Algebra and Applications
  • Journal of Computational Methods in Sciences and Engineering
  • Annals of Fuzzy Mathematics and Informatics
  • International Journal of Algebra and Statistics

International research collaborations

 

  • Via delle Scienze, Italy
  • University of Gjirokastra, Albania
  • Yazd University / Shahid Bahonar University of Kerman, Iran
  • Yunnan University, China
  • Gyeongsang National University, Korea
  • South Valley University, Egypt
  • Majmaah University, Al-Zulfi, Saudi Arabia

Research Papers

 

2016

1.         F. Yousafzai, N. Yaqoob & A. Zeb, On generalized fuzzy ideals of ordered AG-groupoids, International Journal of Machine Learning and Cybernetics,  7 (2016), 995-104, SCI

2.         F. Yousafzai, W. Khan, A. Khan & K. Hila, I-V fuzzy set theory applied on po-LA-semigroups, Afrika Mathematika, 27 (2016), 23-35

3.         W. Khan, F. Yousafzai & K. P. Shum, Minimal ideals of Abel-Grassmann’s groupoids, Quasigroups and Related Systems, 24 (2016), 33-42

4.         W. Khan, F. Yousafzai & M. Khan, On generalized ideals of left almost semigroups, European Journal of Pure and Applied Mathematics, 9 (2016), 277-291

5.         A. Zeb, G. Zaman, V. S. Erturk, B. Alzalg, M. Khan & F. Yousafzai, Approximating a giving up smoking dynamic on adolescent nicotine dependence in fractional order, PloS ONE, DOI 10.1371/journal.pone.0103617, SCI

 

2015

6.         F. Yousafzai, K. Hila, P. Corsini & A. Zeb, Existence of non-associative algebraic hyper-structures and related problems, Afrika Mathematika, 26 (2015), 981-995

7.          S. Hayat, A. Khan, F. Yousafzai & M. Imran, Computational results on inertia indices, signature and nullity of CC(R) nanotube, Optoelectronics and Advanced Materials-Rapid Communications, 9 (2015), 478-481, SCI

8.         S. Hayat, A. Khan, F. Yousafzai, M. Imran & M. U. Rehman, On spectrum related topological descriptors of carbon nanocones, Optoelectronics and Advanced Materials-Rapid Communications, 9 (2015), 798-802, SCI

9.         S. Hayat, A. Khan, F. Yousafzai & M. Imran, Bipartite edge frustration of cactus chains, Optoelectronics and Advanced Materials-Rapid Communications, 9 (2015), 869-872, SCI

10.      M. Khan, Y. B. Jun & F. Yousafzai, Fuzzy ideals in right regular left almost semigroups, Hacettepe Journal of Mathematics and Statistics, 44 (2015), 569-586, SCI

11.      F. Yousafzai, A. Khan & A. Iampan, On (m,n)-ideals of an ordered Abel-Grassmann groupoid, Korean Journal of Mathematics, 23 (2015), 357-370

12.      W. Khan, F. Yousafzai & A. Khan, On ordered Abel-Grassmann's groupoids, Journal of Physics, Mathematics and Technics, 23 (2015), 40-47

13.      S. Hayat, A. Khan, F. Yousafzai & Q. Iqbal, Some physico-chemical characteristics of carbon nanotubes: A computational aspect, Computational and Theoretical Nanoscience,  12 (2015), 1-8, SCI

14.      A. Ali, F. G. Shi & F. Yousafzai, On generalized fuzzy ordered AG-groupoids, Annals of Fuzzy Mathematics and Informatics, 9 (2015), 473-487

15.        V. Amjad, F. Yousafzai &  A. Iampan, On generalized fuzzy ideals of ordered LA-semigroups, Boletin de Matematicas, 22 (2015), 1-19

 

2014

16.      V. Amjad, K. Hila & F. Yousafzai, Generalized hyperideals in locally associative left almost semihypergroups, New York Journal of Mathematics, 20 (2014), 1063-1076, SCI

17.      V. Amjad & F. Yousafzai, On pure LA-semihypergroups, Konuralp Journal of Mathematics, 2 (2014), 53-63

18.      V. Amjad, M. I. Khan & F. Yousafzai, Ideals in ordered AG-groupoids, Journal of Advanced Research in Pure Mathematics, 6 (2014), 114-123

19.      W. Khan, F. Yousafzai, M. I. Chohan, A. Zeb, G. Zaman & I. H. Jung, Exact solutions of navier stokes equations in porous media, International Journal of Pure and Applied Mathematics, 96 (2014), 235-247

20.      F. Yousafzai, A. Khan, V. Amjad & A. Zeb, On fuzzy fully regular ordered AG-groupoids, Journal of Intelligent & Fuzzy Systems, 26 (2014), 2973-2982, SCI

21.      F. Yousafzai, A. Khan & B. Davvaz, On fully regular AG-groupoids, Afrika Mathematika, 25 (2014), 449-459

22.      F. Yousafzai, M. Khan, B. Davvaz & S. Haq, A note on fuzzy ordered AG-groupoids, Journal of Intelligent & Fuzzy Systems, 26 (2014), 2251-2261, SCI

 

2013

23.      F. Yousafzai, A. Khan, W. Khan & T. Aziz, (,∈∨qk)-fuzzy ideals in left regular ordered LA-semigroups, Honam Mathematical Journal, 35 (2013), 583-606

24.      M. Khan, S. Anis & F. Yousafzai, Characterizations of Abel-Grassmann's groupoids by intuitionistic fuzzy ideals, World Applied Sciences Journal, 27 (2013), 1524-1530

25.      F. Yousafzai, N. Yaqoob & A. Ghareeb, Left regular AG-groupoids in terms of fuzzy interior ideals, Afrika Mathematika, 24 (2013), 577-587

26.      F. Yousafzai & P. Corsini, Some characterization problems in LA-semihypergroups, Journal of Algebra, Number Theory: Advances and Applications, 10 (2013), 41-55

27.      M. Khan, S. Anis & F. Yousafzai, On fuzzy Γ-ideals of Γ-Abel-Grassmann’s groupoids, Research Journal of Applied Sciences, Engineering and Technology, 6 (2013), 1326-1334

28.      A. Khan, F. Yousafzai, W. Khan & N. Yaqoob, Ordered LA-semigroups in terms of interval valued fuzzy ideals, Journal of Advanced Research in Pure Mathematics, 5 (2013), 100-117

29.      N. Yaqoob, P. Corsini & F. Yousafzai, On intra-regular left almost semihypergroups with pure left identity, Journal of Mathematics, http://dx.doi.org/10.1155/2013/510790

30.      R. Manzoor, A. Khan, F. Yousafzai & V. Amjad, Fuzzy quasi-ideals with thresholds (a,b] in ordered semigroups, International Journal of Algebra and Statistics, 2 (2013), 72-82

31.      F. Yousafzai, A. Zeb & V. Amjad, Some studies in strongly regular AG-groupoids, International Journal of Algebra and Statistics, 2 (2013), 64-71

 

2012

32.      F. Yousafzai, N. Yaqoob & K. Hila, On fuzzy (2,2)-regular ordered Γ-AG**-groupoids, UPB Scientific Bulletin, Series A, 74 (2012), 87-104, SCI

33.      F. Yousafzai, N. Yaqoob & A. B. Saeid, Some results in bipolar-valued fuzzy ordered AG-groupoids, Discussiones Mathematicae-General Algebra and Applications, 32 (2012), 55-76

34.      M. Khan, U. Ashraf, F. Yousafzai & A. S. Awan, On fuzzy interior ideals of ordered LA-semigroups, Science International, 24 (2012), 143-148

35.      F. Yousafzai, N. Yaqoob, S. Haq & R. Manzoor, A note on intuitionistic fuzzy G-LA-semigroups, World Applied Sciences Journal, 19 (2012), 1710-1720

36.      F. Yousafzai, N. Yaqoob & R. Chinram, A note on (, ∈∨qk)-fuzzy Γ-ideals of Γ-semigroups, Applied Mathematical Sciences, 6 (2012), 5013-5028

37.      N. Yaqoob, M. Aslam & F. Yousafzai, On soft Γ-hyperideals over Left Almost Γ-semihypergroups, Journal of Advanced Research in Dynamical and Control Systems, 4 (2012), 1-12

38.      F. Yousafzai, K. Ullah, A. Haseeb & N. Yaqoob, Some fuzzifications in ordered AG**-groupoid, ARPN Journal of Systems and Software, 2 (2012), 58-64

39.      N. Yaqoob, S. Abdullah, F. Yousafzai & S. M. Qurashi, On Bi-Γ-hyperideals and M-hypersystems in Left Almost Γ-semihypergroups, International Journal of Algebra and Statistics, 1 (2012), 1-7

 

2011

40.      M. Khan & F. Yousafzai, On fuzzy ordered Abel-Grassmann’s groupoids, Journal of Mathematics Research, 3 (2011), 27-40

41.      M. Khan, F. Yousafzai & A. Mannan, Intra-regular AG-groupoids characterized by intuitionistic fuzzy ideals, Journal of Advanced Research in Dynamical and Control Systems, 3 (2011), 17-33

42.      M. Khan, F. Yousafzai & V. Amjad, On some classes of Abel-Grassmann’s groupoids, Journal of Advanced Research in Pure Mathematics, 3 (2011), 109-119

 

2010

43.      M. Khan, T. Asif & F. Yousafzai, Intra-regular LA-semigroups characterized by their anti fuzzy ideals, Journal of Mathematics Research, 2 (2010), 100-110

 

Accepted Papers

 

44.      F. Yousafzai and W. Khan, Congruences and Decompositions in AG**-groupoids, Journal of Algebra and Applications, SCI

45.      F. Yousafzai, Mohammed M. Khalaf, Murad-ul-Islam Khan, A. Borumand Saeid, Quaid Iqbal, Some studies in fuzzy non-associative semigroups, Journal of Intelligent and Fuzzy Systems, SCI

46.      V. Amjid, F. Yousafzai  and Quaid Iqbal, Generalized ideals in ordered left almost semigroups, Afrika Mathematika

 
  • Numerical Methods
  • Calculus and Analytical Geometry
  • Ordinary Differential Equations